Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2015, 10:47 PM CDT for Pushmataha County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2015, 10:47 PM CDT (03:47 UTC)
- Expired
- Mar 24, 2015, 11:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 138 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2437 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS54 KTSA 250347
SVRTSA
OKC127-250430-
/O.NEW.KTSA.SV.W.0008.150325T0347Z-150325T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CDT TUE MAR 24 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLOUDY...
AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CLOUDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3416 9518 3430 9544 3440 9539 3439 9504
3424 9504 3424 9505 3423 9514 3416 9514
3415 9515
TIME...MOT...LOC 0348Z 283DEG 19KT 3433 9534
HAIL...1.00IN
WIND...<50MPH
$$2 follow-up statements
399
WWUS54 KTSA 250408
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT TUE MAR 24 2015
OKC127-250430-
/O.CON.KTSA.SV.W.0008.000000T0000Z-150325T0430Z/
PUSHMATAHA OK-
1108 PM CDT TUE MAR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PUSHMATAHA COUNTY UNTIL 1130 PM CDT...
AT 1105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLOUDY...AND
MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
CURRENT TRENDS INDICATE THE STORM IS WEAKENING. IF THIS TREND
CONTINUES...THE WARNING MAY BE CANCELED EARLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3423 9515 3423 9517 3424 9521 3429 9529
3436 9525 3439 9504 3424 9504 3424 9505
3423 9514
TIME...MOT...LOC 0407Z 283DEG 19KT 3431 9522
HAIL...1.00IN
WIND...<50MPH
$$
LACY223
WWUS54 KTSA 250415
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT TUE MAR 24 2015
OKC127-250425-
/O.CAN.KTSA.SV.W.0008.000000T0000Z-150325T0430Z/
PUSHMATAHA OK-
1115 PM CDT TUE MAR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUSHMATAHA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
POSES A THREAT TO LIFE AND PROPERTY.
LAT...LON 3423 9515 3423 9517 3424 9521 3429 9529
3436 9525 3439 9504 3424 9504 3424 9505
3423 9514
TIME...MOT...LOC 0415Z 283DEG 29KT 3430 9514
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:31 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 24, 9:31 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 931 PM CDT TUE MAR 24 2015 ...UPDATE... .DISCUSSION... A FEW STRONG THUNDERSTORMS CONTINUE ACROSS FAR SOUTHEAST OKLAHOMA THIS EVENING NEAR STALLING FRONTAL BOUNDARY. WIDELY SCATTERED STORMS COULD PERSIST FOR THE NEXT FEW HOURS AS MODEST INSTABILITY/SHEAR REMAINS IN AFOREMENTIONED AREA. OVERALL...SHOULD SEE A DOWNWARD TREND IN THUNDERSTORM COVERAGE OVERNIGHT. UPDATE HAS BEEN SENT TO REFLECT CURRENT TRENDS. FOCUS SHIFTS TO WEDNESDAY WITH ANOTHER ROUND OF SEVERE WEATHER LIKELY INCLUDING A SIGNIFICANT THREAT FOR HEAVY RAINFALL/FLASH FLOODING. QUICK LOOK AT THE 00Z NAM INDICATES HEAVY RAINFALL AXIS OVER THE INTERSTATE 44 CORRIDOR...EXTENDING EASTWARD INTO NORTHWEST ARKANSAS. IF THIS VERIFIES AND FLASH FLOOD WATCH WILL LIKELY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT ACROSS A LARGE PORTION OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. STAY TUNED TO THE LATEST FORECAST INTO WEDNESDAY AS ADDITIONAL DATA BECOMES AVAILABLE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12
Hazardous weather outlook, Mar 24, 8:17 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT TUE MAR 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
817 PM CDT TUE MAR 24 2015
...SEVERE WEATHER LIKELY ON WEDNESDAY WITH THE THREAT FOR HEAVY
RAINFALL AND FLASH FLOODING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED STRONG THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS
SOUTHEAST OKLAHOMA AS A FRONTAL BOUNDARY STALLS NORTH OF THE RED
RIVER. A FEW THESE STORMS COULD PRODUCE LARGE HAIL. IN ADDITION...
THE SLOW MOVEMENT OF THESE STORMS WILL BE CONDUCIVE TO LOCALLY HEAVY
RAINFALL IN A FEW AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER TROUGH WILL TRAVERSE THE SOUTHERN PLAINS WEDNESDAY. A
WARM...MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE AS A STRONG
POLAR COLD FRONT DIVES SOUTH ACROSS THE AREA. THESE CONDITIONS WILL
RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS
WILL LIKELY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS.
A FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF THE AREA WEDNESDAY
INTO WEDNESDAY NIGHT.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND PRODUCTS OVER
THE NEXT TWO DAYS AS THE CHANCE FOR SEVERE WEATHER INCREASES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 24, 8:00 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT TUE MAR 24 2015
OKZ075-076-250145-
LATIMER OK-LE FLORE OK-
800 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND LATIMER
AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF GOWEN...MOVING EAST AT 25 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3500 9458 3468 9501 3475 9552 3500 9548
TIME...MOT...LOC 0100Z 282DEG 21KT 3485 9542Special weather statement, Mar 24, 8:16 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT TUE MAR 24 2015
ARZ029-OKZ076-250200-
LE FLORE OK-SEBASTIAN AR-
816 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
CENTRAL SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BOKOSHE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU...SHADY POINT...CAMERON...PANAMA...
BOKOSHE...ROCK ISLAND...CROSSROADS...MILLTOWN...HACKETT...
GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...
BURNVILLE...JENSON...EXCELSIOR AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3514 9413 3510 9413 3510 9414 3507 9423
3505 9422 3503 9423 3506 9485 3520 9484
3527 9410 3514 9410
TIME...MOT...LOC 0116Z 268DEG 36KT 3512 9475Special weather statement, Mar 24, 8:26 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT TUE MAR 24 2015
OKZ049-073-250200-
PITTSBURG OK-PUSHMATAHA OK-
826 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA
AT 827 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STANLEY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3457 9568 3459 9568 3459 9569 3473 9578
3480 9561 3470 9551 3468 9551 3468 9549
3455 9536 3446 9562
TIME...MOT...LOC 0127Z 325DEG 14KT 3467 9563Special weather statement, Mar 24, 9:00 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT TUE MAR 24 2015
OKZ049-075-076-250230-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
900 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHERN
LATIMER.
AT 900 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 4 MILES EAST OF
TALIMENA STATE PARK AND ALSO 5 MILES NORTH OF KIAMICHI...MOVING
SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...YANUSH...BENGAL...MUSE...WHITESBORO...
TALIHINA...SUMMERFIELD...KIAMICHI...ALBION AND TALIMENA STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3469 9453 3451 9512 3474 9534 3491 9485
TIME...MOT...LOC 0200Z 311DEG 19KT 3480 9488 3471 9521Special weather statement, Mar 24, 9:48 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT TUE MAR 24 2015
OKZ049-250315-
PUSHMATAHA OK-
948 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PUSHMATAHA
AT 949 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF EUBANKS...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FINLEY...KOSOMA...EUBANKS AND
DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3446 9579 3450 9579 3452 9576 3451 9568
3457 9568 3460 9564 3454 9552 3434 9545
3427 9557
TIME...MOT...LOC 0249Z 306DEG 21KT 3447 9567Special weather statement, Mar 24, 10:23 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT TUE MAR 24 2015
OKZ049-250400-
PUSHMATAHA OK-
1023 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PUSHMATAHA
AT 1023 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF FINLEY TO 7 MILES NORTHEAST OF
CLOUDY...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CLOUDY...FINLEY AND SNOW.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND
VERY HEAVY RAINFALL.
LAT...LON 3424 9540 3436 9562 3450 9505 3449 9504
3424 9504 3424 9505
TIME...MOT...LOC 0323Z 302DEG 19KT 3436 9550 3437 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:01 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Mar 24, 8:00 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| Mar 24, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 41 min |
| Mar 24, 8:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 45 min |
| Mar 24, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 24, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 24, 9:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Mar 24, 10:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 25, 2:55 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 25 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Adair | 45 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Mar 25, 3:20 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Mar 25, 3:24 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 25, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 45 min |
| Mar 25, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 40 min |
| Mar 25, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 50 min |
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 45 min |
| Mar 25, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Mar 25, 4:07 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Mar 25, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 50 min |
| Mar 25, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Mar 25, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Mar 25, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 50 min |
| Mar 25, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 20 min |
| Mar 25, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 42 min |
| Mar 25, 5:13 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 32 min |
| Mar 25, 5:22 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 25, 5:28 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Mar 25, 5:39 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 36 min |
| Mar 25, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 48 min |
| Mar 25, 5:45 PM CDT | Tornado Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 30 min |
| Mar 25, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more | 59 min |
| Mar 25, 6:04 PM CDT | Tornado Warning | TSA | Creek, Mayes, Osage, Rogers, Tulsa, Wagoner | 26 min |
| Mar 25, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Mar 25, 6:17 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 4 hr |
| Mar 25, 6:29 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 31 min |
| Mar 25, 6:33 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| Mar 25, 6:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 25 min |
| Mar 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more | 49 min |
| Mar 25, 6:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.